# SDR AWXA0000607

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 33,397 hours, 15,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472180202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, CABIN FLOOR PANEL SUPPORT Y254 LT FRAME 20 CORRODED.  REPAIRED UPPER FLANGE OF Y254 LT FLOOR SUPPORT IAW A-320 SRM 53-00-14 PG 20.
